On the definiteness of quadratic forms which Obey conditions of symmetry
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 19 (1965) no. 4, p. 577-591
@article{ASNSP_1965_3_19_4_577_0,
     author = {Lewy, Hans},
     title = {On the definiteness of quadratic forms which Obey conditions of symmetry},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 19},
     number = {4},
     year = {1965},
     pages = {577-591},
     zbl = {0138.01104},
     mrnumber = {204442},
     language = {en},
     url = {http://http://www.numdam.org/item/ASNSP_1965_3_19_4_577_0}
}
Lewy, Hans. On the definiteness of quadratic forms which Obey conditions of symmetry. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 19 (1965) no. 4, pp. 577-591. http://www.numdam.org/item/ASNSP_1965_3_19_4_577_0/